# SDR CA080516013

- Difficulty date: May 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,044 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 350A37116200
- Condition: Broken
- Location: Main Rotor
- Part time: 7,162 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT WAS FOUND BROKEN DURING THE AFTER LAST FLIGHT INSPECTION BY THE PILOT. NO SIGN OF FLIGHT CONTROL PROBLEM, VIBRATION OR NOISE WAS NOTICED. WORST CASE SCENARIO, IF THE DROOP RING GOT STUCK BETWEEN ONE BLADE AND THE MAST, IT COULD BE FATAL SINCE ONLY (2) OUT OF (3) WAS KEEPING THE RING CENTERED. (TC NR 20080516013)
